U.S. doctors online nowAsk doctors free
A 51-year-old member asked:

Need doctor's help! will okra pepsin e cause diarrhea?

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
Stop it.: There is no good research that I can find that says this even works! Since there is no unbiased information about the product, then info on side effects will also likely be biased. Stop it. If your diarrhea does not improved, see your doc. Eat okra, the vegetable, instead of a pill, instead. It's high in fiber and has other good things in it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.